Estimées pour les valuations p-adiques des valeurs propres des opérateurs de Hecke
Bulletin de la Société Mathématique de France, Tome 139 (2011) no. 4, pp. 455-477.

Pour les formes automorphes cuspidales sur les corps de fonctions et pour les formes automorphes cuspidales cohomologiques sur les corps de nombres, on donne des estimées pour les valuations p-adiques des valeurs propres des opérateurs de Hecke. Dans le cas des corps de nombres, ces estimées correspondent aux estimées de Katz-Mazur par les conjectures de Langlands.

For cuspidal automorphic forms on function fields and for cohomological cuspidal automorphic forms on number fields we give estimates for the p-adic valuations of eigenvalues of Hecke operators. In the case of number fields, these estimates correspond to Katz-Mazur estimates by the Langlands conjectures.

DOI : https://doi.org/10.24033/bsmf.2614
Classification : 11F70,  11F85
Mots clés : formes automorphes, opérateurs de Hecke, corps p-adiques, motifs
@article{BSMF_2011__139_4_455_0,
     author = {Lafforgue, Vincent},
     title = {Estim\'ees pour les valuations $p$-adiques des valeurs propres des op\'erateurs de Hecke},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {455--477},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {139},
     number = {4},
     year = {2011},
     doi = {10.24033/bsmf.2614},
     zbl = {1250.11055},
     mrnumber = {2869300},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2614/}
}
Lafforgue, Vincent. Estimées pour les valuations $p$-adiques des valeurs propres des opérateurs de Hecke. Bulletin de la Société Mathématique de France, Tome 139 (2011) no. 4, pp. 455-477. doi : 10.24033/bsmf.2614. http://archive.numdam.org/articles/10.24033/bsmf.2614/

[1] D. Blasius & J. D. Rogawski - « Zeta functions of Shimura varieties », in Motives (Seattle, WA, 1991), Proc. Sympos. Pure Math., vol. 55, Amer. Math. Soc., 1994, p. 525-571. | MR 1265563 | Zbl 0827.11033

[2] A. Borel - « Properties and linear representations of Chevalley groups », in Seminar on Algebraic Groups and Related Finite Groups (The Institute for Advanced Study, Princeton, N.J., 1968/69), Lecture Notes in Math., vol. 131, Springer, 1970, p. 1-55. | MR 258838 | Zbl 0197.30501

[3] -, « Stable real cohomology of arithmetic groups », Ann. Sci. École Norm. Sup. 7 (1974), p. 235-272. | Numdam | MR 387496 | Zbl 0316.57026

[4] -, « Stable real cohomology of arithmetic groups. II », in Manifolds and Lie groups (Notre Dame, Ind., 1980), Progr. Math., vol. 14, Birkhäuser, 1981, p. 21-55. | MR 642850 | Zbl 0483.57026

[5] -, « Regularization theorems in Lie algebra cohomology. Applications », Duke Math. J. 50 (1983), p. 605-623. Correction and complement, Duke Math. J., 60 (1990), 299-301. | MR 714820 | Zbl 0689.22007

[6] A. Borel & L. Ji - Compactifications of symmetric and locally symmetric spaces, Mathematics : Theory & Applications, Birkhäuser, 2006. | MR 2189882 | Zbl 1100.22001

[7] A. Borel & J-P. Serre - « Corners and arithmetic groups », Comment. Math. Helv. 48 (1973), p. 436-491. | MR 387495 | Zbl 0274.22011

[8] A. Borel & N. R. Wallach - Continuous cohomology, discrete subgroups, and representations of reductive groups, Annals of Math. Studies, vol. 94, Princeton Univ. Press, 1980. | MR 554917 | Zbl 0443.22010

[9] P. Cartier - « Representations of p-adic groups : a survey », in Automorphic forms, representations and L-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977), Part 1, Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., 1979, p. 111-155. | MR 546593 | Zbl 0421.22010

[10] C. Chevalley - « Certains schémas de groupes semi-simples », in Séminaire Bourbaki, vol. 6, Soc. Math. France, 1995, Séminaire Bourbaki, Vol. 1960/61, exposé no 219, p. 219-234. | Numdam | MR 1611814 | Zbl 0125.01705

[11] L. Clozel - « Motifs et formes automorphes : applications du principe de fonctorialité » 1988), Perspect. Math., vol. 10, Academic Press, 1990, p. 77-159. | MR 1044819 | Zbl 0705.11029

[12] -, « Cours à l'institut Tata », 1994.

[13] J.-F. Dat - « Représentations lisses p-tempérées des groupes p-adiques », Amer. J. Math. 131 (2009), p. 227-255. | MR 2488490 | Zbl 1165.22015

[14] P. Deligne - « La conjecture de Weil. I », Publ. Math. I.H.É.S. 43 (1974), p. 273-307. | Numdam | MR 340258 | Zbl 0287.14001

[15] -, « La conjecture de Weil. II », Publ. Math. I.H.É.S. 52 (1980), p. 137-252. | Numdam | MR 601520 | Zbl 0456.14014

[16] P. Deligne & J-P. Serre - « Formes modulaires de poids 1 », Ann. Sci. École Norm. Sup. 7 (1974), p. 507-530. | Numdam | MR 379379 | Zbl 0321.10026

[17] M. Demazure & A. Grothendieck - Schémas en groupes. III : Structure des schémas en groupes réductifs, Lecture Notes in Math., vol. 153, 1964. | Zbl 0212.52810

[18] J.-M. Fontaine - « Modules galoisiens, modules filtrés et anneaux de Barsotti-Tate », in Journées de Géométrie Algébrique de Rennes. (Rennes, 1978), Vol. III, Astérisque, vol. 65, Soc. Math. France, 1979, p. 3-80. | MR 563472 | Zbl 0429.14016

[19] -, « Valeurs spéciales des fonctions L des motifs », Astérisque 206 (1992), p. 205-249, Séminaire Bourbaki, Vol. 1991/92, exposé no 751. | Numdam | Zbl 0799.14006

[20] -, « Représentations l-adiques potentiellement semi-stables », Astérisque 223 (1994), p. 321-347. | Zbl 0873.14020

[21] -, « Représentations p-adiques semi-stables », Astérisque 223 (1994), p. 113-184. | Zbl 0865.14009

[22] J.-M. Fontaine & B. Perrin-Riou - « Autour des conjectures de Bloch et Kato : cohomologie galoisienne et valeurs de fonctions L », in Motives (Seattle, WA, 1991), Proc. Sympos. Pure Math., vol. 55, Amer. Math. Soc., 1994, p. 599-706. | MR 1265546 | Zbl 0821.14013

[23] B. H. Gross - « On the Satake isomorphism », in Galois representations in arithmetic algebraic geometry (Durham, 1996), London Math. Soc. Lecture Note Ser., vol. 254, Cambridge Univ. Press, 1998, p. 223-237. | MR 1696481 | Zbl 0996.11038

[24] H. Hida - « Control theorems of p-nearly ordinary cohomology groups for SL (n) », Bull. Soc. Math. France 123 (1995), p. 425-475. | Numdam | MR 1373742 | Zbl 0852.11023

[25] -, « On the search of genuine p-adic modular L-functions for GL (n) », Mém. Soc. Math. Fr. (N.S.) 67 (1996). | Numdam | Zbl 0897.11015

[26] Y. Hu - « Normes invariantes et existence de filtrations admissibles », J. reine angew. Math. 634 (2009), p. 107-141. | MR 2560407 | Zbl 1214.11132

[27] J. C. Jantzen - Representations of algebraic groups, second éd., Mathematical Surveys and Monographs, vol. 107, Amer. Math. Soc., 2003. | MR 2015057 | Zbl 1034.20041

[28] L. Lafforgue - « Chtoucas de Drinfeld et correspondance de Langlands », Invent. Math. 147 (2002), p. 1-241. | MR 1875184 | Zbl 1038.11075

[29] R. P. Langlands - « Modular forms and -adic representations », in Modular functions of one variable, II (Proc. Internat. Summer School, Univ. Antwerp, Antwerp, 1972), Lecture Notes in Math., vol. 349, Springer, 1973, p. 361-500. | MR 354617 | Zbl 0279.14007

[30] D. Mauger - « Algèbres de Hecke quasi-ordinaires universelles », Ann. Sci. École Norm. Sup. 37 (2004), p. 171-222. | Numdam | MR 2061780 | Zbl 1196.11074

[31] B. Mazur - « Frobenius and the Hodge filtration », Bull. Amer. Math. Soc. 78 (1972), p. 653-667. | MR 330169 | Zbl 0258.14006

[32] -, « Frobenius and the Hodge filtration (estimates) », Ann. of Math. 98 (1973), p. 58-95. | MR 321932 | Zbl 0261.14005

[33] M. Rapoport & M. Richartz - « On the classification and specialization of F-isocrystals with additional structure », Compositio Math. 103 (1996), p. 153-181. | Numdam | MR 1411570 | Zbl 0874.14008

[34] P. Schneider & J. Teitelbaum - « Banach-Hecke algebras and p-adic Galois representations », Doc. Math. Extra Vol. (2006), p. 631-684. | MR 2290601 | Zbl 1140.11026

[35] J. Schwermer - « Cohomology of arithmetic groups, automorphic forms and L-functions », in Cohomology of arithmetic groups and automorphic forms (Luminy-Marseille, 1989), Lecture Notes in Math., vol. 1447, Springer, 1990, p. 1-29. | MR 1082960 | Zbl 0706.00009

[36] J-P. Serre - « Groupes de Grothendieck des schémas en groupes réductifs déployés », Publ. Math. I.H.É.S. 34 (1968), p. 37-52. | Numdam | MR 231831 | Zbl 0195.50802

[37] R. Taylor - « Galois representations », Ann. Fac. Sci. Toulouse Math. 13 (2004), p. 73-119. | Numdam | MR 2060030 | Zbl 1074.11030

[38] D. A. J. Vogan & G. J. Zuckerman - « Unitary representations with nonzero cohomology », Compositio Math. 53 (1984), p. 51-90. | Numdam | MR 762307 | Zbl 0692.22008